# SDR UALA2010092203519

- Difficulty date: September 20, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 41,578 hours, 5,182 cycles
- Engine: Pwa PW4090
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 8198021
- Part serial: 21
- Condition: Leaking
- Location: Vari Stator Vane
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR1 ENGINE VARIABLE STATOR VANE ACTUATOR IS LEAKING.   20-25 DROPS PER MINUTE STATISTICALLY.  NR1 ENGINE SVA REF MM, NO LEAKS.
